# SDR AUS20020922

- Difficulty date: June 19, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 9754421421
- Condition: Corroded
- Location: Stall Warning
- Part time: 182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ANGLE OF ATTACK TRANSMITTER VANE BEARING CORRODED AND STICKING.
